# SDR NSVA2008032

- Difficulty date: May 25, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N184CJ
- Make and model: Saab 340B
- Aircraft serial: 340B184
- Aircraft time: 35,463 hours, 41,773 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Control Panel
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

C/D OVERHEAD PANEL BACKLIGHTING INOP WITH ASSOCIATED ELECTRICAL SMOKE SMELL.  MAINTENANCE EVALUATED AND DEFERRED IAW MEL 33-40-1, ID NR 30932.
